# SDR FDEA201204251588

- Difficulty date: April 25, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 42,120 hours, 28,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: AAE8137
- Condition: Inoperative
- Location: Cabin
- Part time: 1,042 hours, 880 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX PREFLIGHT REVEALED ENTRY DOOR O/H EMERGENCY LIGHT NOT ILLUMINATED DURING TEST.  R & R FWD ENTRY DOOR EMERGENCY LIGHT ASSY AND BATTERIES.  OPS CHECKED NORMAL REF MM 33-50-101-2-0.  PREMATURE REMOVAL/INSTALLATION.
